# SDR AALA202405022197

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 65,066 hours, 27,254 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND FORWARD GALLEY NUMBER 2 OVEN HEATING ELEMENT BURNED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
